# SDR UALA2013012400442

- Difficulty date: January 22, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 73,002 hours, 27,298 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3U1
- Part serial: 217
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING START ATTEMPT OF RT ENG, START VALVE OPENED, BUT NO N2 ROTATION. GROUND OBSERVER NOTICED SPARKS SHOOTING OUT OF COWLING.  SUPPLEMENTAL DATA UPDATE, REPLACED NR 2 ENGINE STARTER AND START VALVE.  SERVICED STARTER WITH OIL.
